Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 83, Number 3
HTML articles powered by AMS MathViewer

Hochschild dimension and the prime radical of algebras
Joseph A. Wehlen PDF
Proc. Amer. Math. Soc. 83 (1981), 443-447
On the depth of local rings of invariants of cyclic groups
John Fogarty PDF
Proc. Amer. Math. Soc. 83 (1981), 448-452
Nonextended quadratic forms over polynomial rings over power series rings
Raman Parimala PDF
Proc. Amer. Math. Soc. 83 (1981), 453-454
Projective modules over rings with many units
B. R. McDonald and William C. Waterhouse PDF
Proc. Amer. Math. Soc. 83 (1981), 455-458
Isomorphic group rings with nonisomorphic commutative coefficients
Jan Krempa PDF
Proc. Amer. Math. Soc. 83 (1981), 459-460
Hereditary finitely generated algebras satisfying a polynomial identity
Ellen E. Kirkman and James Kuzmanovich PDF
Proc. Amer. Math. Soc. 83 (1981), 461-466
Primary abelian groups having all high subgroups isomorphic
Doyle O. Cutler PDF
Proc. Amer. Math. Soc. 83 (1981), 467-470
On the field of a $2$-block
B. G. Basmaji PDF
Proc. Amer. Math. Soc. 83 (1981), 471-475
An upper bound for the John constant
Julian Gevirtz PDF
Proc. Amer. Math. Soc. 83 (1981), 476-478
Small into-isomorphisms between spaces of continuous functions
Y. Benyamini PDF
Proc. Amer. Math. Soc. 83 (1981), 479-485
Zero-free regions of exponential sums
Kenneth B. Stolarsky PDF
Proc. Amer. Math. Soc. 83 (1981), 486-488
Radon-Nikodým derivatives for Banach lattice-valued measures
Ep de Jonge PDF
Proc. Amer. Math. Soc. 83 (1981), 489-495
Banach spaces which always contain supremum-attaining elements
Peter D. Morris PDF
Proc. Amer. Math. Soc. 83 (1981), 496-498
$L^{1}(I, X)$ with order convolution
R. K. Dhar and H. L. Vasudeva PDF
Proc. Amer. Math. Soc. 83 (1981), 499-505
A double commutant theorem for conjugate selfadjoint operators
James W. Moeller PDF
Proc. Amer. Math. Soc. 83 (1981), 506-508
Traces of BMO-Sobolev spaces
Robert S. Strichartz PDF
Proc. Amer. Math. Soc. 83 (1981), 509-513
A note on intertwining $M$-hyponormal operators
R. L. Moore, D. D. Rogers and T. T. Trent PDF
Proc. Amer. Math. Soc. 83 (1981), 514-516
Compact weighted endomorphisms of $C(X)$
Herbert Kamowitz PDF
Proc. Amer. Math. Soc. 83 (1981), 517-521
Sidon sets with extremal Sidon constants
Colin C. Graham and L. Thomas Ramsey PDF
Proc. Amer. Math. Soc. 83 (1981), 522-526
Some intrinsic coordinates on Teichmüller space
Clifford J. Earle PDF
Proc. Amer. Math. Soc. 83 (1981), 527-531
Hardy’s inequalities with indices less than $1$
Paul R. Beesack and Hans P. Heinig PDF
Proc. Amer. Math. Soc. 83 (1981), 532-536
On complete biorthogonal systems
Robert M. Young PDF
Proc. Amer. Math. Soc. 83 (1981), 537-540
Remarks on nonoscillation theorems for a second order nonlinear differential equation
James S. W. Wong PDF
Proc. Amer. Math. Soc. 83 (1981), 541-546
Monotonicity theorems
B. S. Thomson PDF
Proc. Amer. Math. Soc. 83 (1981), 547-552
A decomposition theorem
Wolfgang Sander PDF
Proc. Amer. Math. Soc. 83 (1981), 553-554
A note on strictly cyclic weighted shifts
Hector N. Salas PDF
Proc. Amer. Math. Soc. 83 (1981), 555-556
On homeomorphisms preserving principal divisors
Yosef Stein PDF
Proc. Amer. Math. Soc. 83 (1981), 557-562
On a mean ergodic theorem
Ryōtarō Satō PDF
Proc. Amer. Math. Soc. 83 (1981), 563-564
Functions which operate on the real part of a function algebra
Osamu Hatori PDF
Proc. Amer. Math. Soc. 83 (1981), 565-568
Existence of sets of uniqueness of $l^{p}$ for general orthonormal systems
Leonardo Colzani PDF
Proc. Amer. Math. Soc. 83 (1981), 569-572
On weakly compact operators on Banach lattices
C. D. Aliprantis and O. Burkinshaw PDF
Proc. Amer. Math. Soc. 83 (1981), 573-578
Curvature estimates for complete and bounded submanifolds in a Riemannian manifold
Yoshihisa Kitagawa PDF
Proc. Amer. Math. Soc. 83 (1981), 579-581
Additive comparisons of stop rule and supremum expectations of uniformly bounded independent random variables
T. P. Hill and Robert P. Kertz PDF
Proc. Amer. Math. Soc. 83 (1981), 582-585
A sufficient condition for linear growth of variances in a stationary random sequence
Richard C. Bradley PDF
Proc. Amer. Math. Soc. 83 (1981), 586-589
Compact covariance operators
Charles R. Baker and Ian W. McKeague PDF
Proc. Amer. Math. Soc. 83 (1981), 590-593
An example in shape theory
Smilka Zdravkovska PDF
Proc. Amer. Math. Soc. 83 (1981), 594-596
A rigid space $X$ for which $X\times X$ is homogeneous; an application of infinite-dimensional topology
Jan van Mill PDF
Proc. Amer. Math. Soc. 83 (1981), 597-600
Selections and orderability
Jan van Mill and Evert Wattel PDF
Proc. Amer. Math. Soc. 83 (1981), 601-605
Generalizing the Alexandroff-Urysohn double circumference construction
Richard E. Chandler, Gary D. Faulkner, Josephine P. Guglielmi and Margaret C. Memory PDF
Proc. Amer. Math. Soc. 83 (1981), 606-608
Spaces of AANRs
Zvonko Čerin PDF
Proc. Amer. Math. Soc. 83 (1981), 609-615
Some quotients of the Steenrod algebra
Donald M. Davis PDF
Proc. Amer. Math. Soc. 83 (1981), 616-618
On the Segal conjecture for $Z_{2}\times Z_{2}$
Donald M. Davis PDF
Proc. Amer. Math. Soc. 83 (1981), 619-622
A note on Wallman compactifications
Asha Rani Singal and Sunder Lal PDF
Proc. Amer. Math. Soc. 83 (1981), 623-624
Minimal periodic orbits of continuous mappings of the circle
Jaume Llibre PDF
Proc. Amer. Math. Soc. 83 (1981), 625-628
Differential equations which are topologically linear
Ludvik Janos PDF
Proc. Amer. Math. Soc. 83 (1981), 629-632
Whitney stability and contractible hyperspaces
A. M. Dilks and J. T. Rogers PDF
Proc. Amer. Math. Soc. 83 (1981), 633-640
Universal bounds and monotonicity of ordinal invariants
James R. Boone PDF
Proc. Amer. Math. Soc. 83 (1981), 641-644
A common fixed point theorem for commuting mappings
Shih Sen Chang PDF
Proc. Amer. Math. Soc. 83 (1981), 645-652
Stiefel-Whitney classes in $H^{\ast } B\textrm {O}\langle \varphi (r)\rangle$
A. P. Bahri and M. E. Mahowald PDF
Proc. Amer. Math. Soc. 83 (1981), 653-655
A comment on the Novikov conjecture
Jerome Kaminker and John G. Miller PDF
Proc. Amer. Math. Soc. 83 (1981), 656-658
Enumeration of forests in a graph
C. J. Liu and Yutze Chow PDF
Proc. Amer. Math. Soc. 83 (1981), 659-662
A short proof of the Junnila quasimetrization theorem
Ralph Fox PDF
Proc. Amer. Math. Soc. 83 (1981), 663-664